# SDR C8GA20090253

- Difficulty date: July 31, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING DENT AND REPAIR MAPPING EXISTING EXTERNAL FUSELAGE REPAIR AT BS 1180 BETWEEN STR 19L- 20L IS NON COMPLIANT. REMOVED REPAIR AND FABRICATED NEW DOUBLER FROM 2024 T3 .063" DIM 6" X 9". INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
